MAUDE Adverse Event Report: ST PAUL DELTEC; GRIPPERS NEEDLES

ST PAUL DELTEC; GRIPPERS NEEDLES
Model Number 21-2766-24
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received a implantable ports|deltec gripper plus needles had an exposed needle that would not retract back into the safety arm.This occurred during use, no patient injury occurred or reported.
 
Additional Manufacturer Narrative
Investigation completed on a smiths medical implantable ports|deltec gripper plus needles.Four pictures with p/n 21-2766-24 l/n 3967853 were reviewed and found not possible to evaluate problem with safety arm on pictures.Samples were obtained and found when activating the safety arm, the complaint was confirmed.The root cause was believed to be in rev.100 the occurrence for this failure condition ?operator not following the procedure".The engineering process and testing prior to release of product was reviewed and found all product passed at 100% with no discrepancies.Issue confirmed and reported monitoring will be in place on any further issues with product.
 
Event or Problem Description
Investigation completed and summarized in h 10.

Brand Name
DELTEC
Common Device Name
GRIPPERS NEEDLES
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10977870
Report Number3012307300-2020-12238
Device Sequence Number17217113
Product Code FPA
UDI-Device Identifier10610586025594
UDI-Public10610586025594
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/22/2025
Device Model Number21-2766-24
Device Catalogue Number21-2766-24
Device Lot Number3967853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/20/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1